MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VIDEOSCOPE CABLE EXERA II

SHIRAKAWA OLYMPUS CO., LTD. VIDEOSCOPE CABLE EXERA II
Model Number MAJ-1430
Medical Device Problem Codes Break (1069); Erratic or Intermittent Display (1182); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the scope cable was broken.The issue was observed during set up / inspection for use.The third-party distributor confirmed that the spiral cable was broken in front of the electrical connector and its image was uncertain.The damage was reportedly caused by improper use.Repair was not possible and disposal of the cable was suggested.There was no patient involvement.
 
Additional Manufacturer Narrative
B3: date of event is unknown.Additional information will be provided if available.The device was not returned to olympus for inspection.However, the third-party distributor repair center was able to confirm the customer failure.A definitive root cause could not be identified.Based on the results of the investigation, the complaint was confirmed.The most probable cause of the complaint is cause traced to failure to follow instructions.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
VIDEOSCOPE CABLE EXERA II
Common Device Name
SCOPE CABLE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50694075
Report Number3002808148-2026-31624
Device Sequence Number18540668
Product Code FET
UDI-Device Identifier04953170214509
UDI-Public04953170214509
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown